# SDR IPXA2025110521634

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N354UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- Aircraft time: 30,333 hours, 11,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH PANEL, KORRY SWITCH BROKEN Â€˜UNARMEDÂ€? ANNUNCIATOR KORRY LIGHT BROKEN. NIL SPARE AVAILABLE. REMOVED AND REPLACED EMERGENCY LIGHTS CONTROL PANEL IAW AMM 33-51-08 / 401, REV 146. FUNCTION CHECKS SATIS.
